# SDR COMA9760210

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Condition: Malfunction
- Location: E/E Compt
- Part time: 1,503 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT HEAT CAUTION MESSAGE ON EICAS.  REPLACED THE AIR DATA SENSOR HEAT CONTROLLER.
